I have a reaction from the flu shot I received?

I caught a cold from my toddler as both colds and hand foot and mouth are circulating at her school. I was sneezing, fever, runny nose, raw throat and a sore on my lip. Towards the end of my cold I got a flu shot given at the hospital I work at. THat evening when I went to bed I noted the backs of my knees were sore. When I woke up the next day and for 4 days now since I have had a sunburn like in appearance and burning feel rash behind my knees and to a milder extent the bends of my arms. I have never had any symptoms other than maybe generalized malaise after flu vaccination. Last year I got the flu shot while being treated for bronchitis and was fine. Could this be dermatitis from a reaction to the flu vaccine? How long do these rashes take to resolve?





This Question Is Open to Answers -Post Your Comment Below

Doctor Answers And General Comments : (both members and visitors can post)

4 Answers on "I have a reaction from the flu shot I received?"

Notify of
avatar
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi..
This would be as u guessed an allergic adverse reaction to the vaccination shot.. It usually takes a couple of days to go on its own…you can use washing by cold water to ease them(tap water)…
Try taking vitamin c fruits to improve your bodies immunity.
Regards
..

Dr Mahaveer
Member
Dr Mahaveer

hi
most likely these can be allergic reaction to the flu shot. but as u mentioned,last year u had the same shot without any complications. so other possibilities like allergic dermatitis and fungal infection should also be kept in mind.
apply local anti histaminic and anti fungal creams. take anti allergic tablets. it may take around 3-4 weeks to resolve.
consult a dermatologist.thanks

shw12
Member
shw12

HI
THIS IS A ALLERGIC REACTION TO THE FLU VACCINE. MAY BE U ARE VERY LOW ON IMMUNITY THAT MAY HAVE CAUSED THE REACTION. TAKE ANTI ALLERGIC TABLETS. TO AVOID SUCH EPISODES IN FUTURE BUILD UP UR IMMUNITY

mrsshalini14
Member
mrsshalini14

hello there
this is definitely a reaction to the flu shot. the recovery period ,though,depends on your overall health. it may vary anywhere from 2 weeks to around 40 days. you should take anti allergic tablets and vitamin supplements to alleviate the symptoms

wpDiscuz